Dec 10, 2005
I recentlly started the Sustiva + Truvada regimen and was told I can potentially stay on this HIV "cocktail" for a long time. What is the liklihood of developing lipodystrophic synptoms such as a "big belly" or "hump"?
| Response from Dr. Holodniy
The likelihood is very low.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Hiv Rash Lasts On Your Skin?
- Will Yeast Infection Cream Cure Bacterial Vaginosis?
- Will Bacterial Vaginosis Cause Blistering?
- When You Have Genital Warts Do You Have A Lot Of Them Or Just One Wart?
- What Short And Long Term Effects Can Gonorrhea Have?
- What If Your Chlamydia Gets Worse?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.